# SDR 2005UALA00233

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB STA 1700 CORRODED FROM RBL 8 TO RBL 38. DAMAGE CAUSED BY TYPICAL AFT PRESSURE DECK WEB CORROSION.  CORROSION WAS REMOVED AND THE WEB WAS REPAIRED USING DOUBLERS.
